Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 578036, 9 pages
http://dx.doi.org/10.1155/2013/578036
Research Article

New Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points

1School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
2School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia 024000, China

Received 22 September 2012; Accepted 11 November 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Huo Tang and Guan-Tie Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Sakaguchi, “On certain univalent mappings,” Journal of the Mathematical Society of Japan, vol. 11, pp. 72–75, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. M. El-Ashwah and D. K. Thomas, “Some subclasses of close-to-convex functions,” Journal of Ramanujan Mathematical Society, vol. 2, pp. 86–100, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Sokol, “Some remarks on the class of functions starlike with respect to symmetric points,” Folia Scientiarum Universitatis Technicae Resoviensis, vol. 73, pp. 79–91, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Sokol, “Function starlike with respect to conjugate points,” Folia Scientiarum Universitatis Technicae Resoviensis, vol. 85, pp. 53–65, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Sokol, A. Szpila, and M. Szpila, “On some subclass of starlike functions with respect to symmetric points,” Folia Scientiarum Universitatis Technicae Resoviensis, vol. 85, pp. 65–73, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. N. Das and P. Singh, “On subclasses of schlicht mapping,” Indian Journal of Pure and Applied Mathematics, vol. 8, pp. 864–872, 1977. View at Google Scholar · View at MathSciNet
  7. R. M. Goel and B. C. Mehrok, “A subclass of starlike functions with respect to symmetric points,” Tamkang Journal of Mathematics, vol. 13, no. 1, pp. 11–24, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. A. F. M. Dahhar and A. Janteng, “A subclass of starlike functions with respect to conjugate points,” International Mathematical Forum, vol. 28, no. 4, pp. 1373–1377, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Janteng and S. A. Halim, “A subclass of convex functions with respect to symmetric points,” in Proceedings of The 16th National Symposium on Science Mathematical, 2008.
  10. C. Selvaraj and N. Vasanthi, “Subclasses of analytic functionswith respect to symmetric and conjugate points,” Tamkang Journal of Mathematics, vol. 42, no. 1, pp. 87–94, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. B. S. Mehrok, G. Singh, and D. Gupta, “Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points,” Tamkang Journal of Mathematics, vol. 42, no. 2, pp. 217–222, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. A. Janteng and S. A. Halim, “Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points,” International Journal of Mathematical Analysis, vol. 3, no. 5-8, pp. 309–313, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. Janteng and S. Abdul Halim, “A subclass of quasi-convex functions with respect to symmetric points,” Applied Mathematical Sciences, vol. 3, no. 12, pp. 551–556, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus